# SDR SWIA201127653

- Difficulty date: September 7, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 23,294 hours, 19,864 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING PLASTIC ODOR COMING FROM COFFEEMAKER.  (FLT 6402)  REPLACED RIGHT COFFEEMAKER ASSEMBLY.
